# SDR COMA9960188

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap
- Part number: 853D10012
- Condition: Failed
- Location: Rt Te Flap
- Part time: 6,683 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH 19 DEGREES.  REMOVED AND REPLACED RT OUTBOARD FLAP INBOARD ACTUATOR.
